Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 9, 2014, 5:41 PM CDT for Duval County, Jim Wells County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2014, 5:41 PM CDT (22:41 UTC)
- Expired
- May 9, 2014, 6:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Duval County, TX, Jim Wells County, TX
The radar
The Corpus Christi radar (KCRP), 74 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 4:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
816 WFUS54 KCRP 092241 TORCRP TXC131-249-092315- /O.NEW.KCRP.TO.W.0001.140509T2241Z-140509T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 541 PM CDT FRI MAY 9 2014 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL DUVAL COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITY OF SAN DIEGO... WEST CENTRAL JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 615 PM CDT * AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES EAST OF ROSITA...OR 6 MILES WEST OF SAN DIEGO...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SAN DIEGO... PALITO BLANCO... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR SOUTH TEXAS. && LAT...LON 2751 9825 2779 9846 2784 9829 2765 9801 TIME...MOT...LOC 2241Z 317DEG 15KT 2778 9833 $$ HART
1 follow-up statement
861 WWUS54 KCRP 092258 SVSCRP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 558 PM CDT FRI MAY 9 2014 TXC131-249-092315- /O.CON.KCRP.TO.W.0001.000000T0000Z-140509T2315Z/ DUVAL-JIM WELLS- 558 PM CDT FRI MAY 9 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WEST CENTRAL JIM WELLS AND EAST CENTRAL DUVAL COUNTIES... AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR SAN DIEGO...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PALITO BLANCO... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PING PONG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING FOR SOUTH TEXAS. && LAT...LON 2751 9825 2779 9846 2784 9829 2765 9801 TIME...MOT...LOC 2258Z 323DEG 16KT 2771 9828 $$ HART
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 3:27 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 9, 3:27 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 327 PM CDT FRI MAY 9 2014 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...CONVECTION CONTINUES TO DEVELOP ACROSS FORECAST AREA THIS AFTERNOON...ESPECIALLY OVER NORTHWEST ZONES. EARLIER CONVECTION EAST HAS PRETTY WELL STABILIZED COASTAL BEND...FOR NOW. WEB AND DUVAL COUNTIES LARGELY UNTAPPED SO FAR THIS AFTERNOON AS MOST OF THE WESTERN CONVECTION HAS STAYED NORTH OF THERE. CURRENT CONVECTION ALIGNED WITH UPPER LEVEL JET...INCLUDING DEVELOPING STORMS OVER THE SIERRA MADRE. MOST ALL MESO MODELS...AND SOME GLOBAL MODELS STILL INDICATE SIERRA MADRE CONVECTION DEVELOPING INTO AN MCS AND PUSHING EAST INTO TEXAS THIS EVENING. TIMING ACROSS THE RIO GRANDE HAS BEEN RELATIVELY CONSISTENT IN THE 23-01Z TIME FRAME. MOST VIGOROUS CONVECTION OVER THE SIERRA MADRE HAS BEEN AROUND CLOETE AND SABINAS MEXICO...WITH AN EAST OR EAST NORTHEAST MOVEMENT. CONVECTION SOUTH OF THERE HAS STARTED TO SHOW SIGNS ON SATELLITE OF STRENGTHENING. COULD SEE THIS ALL MERGE INTO THE PREDICTED MCS THIS EVENING. STARTING TO SEE BREAKS IN THE CLOUDS EXTENDING TO THE COAST...BUT NOT SURE THERES ENOUGH TIME TO REALLY DESTABILIZE THE REGION. FOR THAT REASON...CONFIDENCE IN ANY MCS TO MAKE IT ALL THE WAY ACROSS THE CWA IS NOT HIGH. MOST MODELS WEAKEN THE SYSTEM AS IT PUSHES EASTWARD. ADDITIONALLY...UPPER JET AXIS WILL BE SHIFTING SOUTH OF THE FORECAST AREA BY AT LEAST 06Z...WHICH SHOULD LEAD TO A RAPID WEAKENING IN THE SYSTEM AS UPPER LEVEL DIVERGENCE IS CUT OFF. MUCH QUIETER WEATHER SETTLES IN OVERNIGHT AND SATURDAY AS UPPER LEVEL TROUGH PULLS OUT. AND RIDGING BUILDS. DEEP LAYER MOISTURE DECREASES...HOWEVER NEAR SURFACE MOISTURE WILL REMAIN HIGH...KEEPING HUMID CONDITIONS AND MILD LOW TEMPERATURES IN PLACE. && .LONG TERM (SUNDAY THROUGH FRIDAY)...WARM/HOT AND HUMID SUNDAY ACROSS SOUTH TEXAS. SLIGHT CHANCE ISOLATED CONVECTION DEVELOPING IN HIGHER TERRAIN OF MEXICO LATE SUNDAY AFTERNOON COULD MAKE IT INTO LA SALLE AND WEBB COUNTIES SUNDAY NIGHT. THE NEXT DEEP UPPER TROUGH WILL DIG INTO THE GREAT BASIN AND GET OFF SUNDAY. CONSIDERABLE MODEL VARIABILITY WITH RESPECT TO HOW FAST THE TROUGH MOVES OUT INTO THE PLAINS. AGREE WITH WPC MODEL DIAGNOSTIC DISCUSSION...AND FOR NOW AM SIDING TOWARDS SLOWER 12Z ECMWF WITH SUPPORT FROM THE ECMWF ENSEMBLE MEAN...WHICH HAS BEEN MORE CONSISTENT THAN THE GFS AND GFS ENSEMBLE MEAN. BOTH SOLUTIONS INDICATE HIGHER POPS AND POTENTIAL FOR GOOD RAINFALL ACROSS THE CWA...BUT A SLIGHTLY MORE PROLONGED AND DELAYED EVENT WITH THE SLOWER ECMWF. WITH THAT SAID...MOISTURE WILL STEADILY INCREASE WITH STRONG SOUTHERLY LOW LEVEL JET SUNDAY NIGHT INTO MONDAY AS THE UPPER TROUGH MOVES INTO THE FOUR CORNERS REGION. POSSIBILITY OF A WEAK SHORT WAVE TROUGH EMERGING OUT OF MEXICO ON MONDAY BRINGING A MODEST UPPER LEVEL JET STREAK AND DIVERGENT FLOW IN THE LEFT EXIT REGION OF THE JET WILL LEAD TO GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN BRUSH COUNTRY AND RIO GRANDE LATE MONDAY AFTERNOON AND NIGHT. AGAIN FOLLOWING CLOSER TO THE ECMWF...RELATIVELY STRONG LATE SEASON COLD FRONT WILL ENTER THE NORTHWEST AND WESTERN CWA DURING THE DAY ON TUESDAY. BACKED LOW LEVEL FLOW ACROSS THE COASTAL PLAINS AND EASTERN BRUSH COUNTRY WILL OCCUR...ALONG WITH SOUTH TEXAS REMAINING IN SPLIT/DIVERGENT FLOW ALOFT...BETWEEN ACTIVE SUBTROPICAL JET JUST TO THE SOUTH AND THE POLAR JET MOVING EAST INTO THE PLAINS. RICH/DEEP MOISTURE IN PLACE AHEAD OF THE FRONT WILL LEAD TO GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND EVENTUALLY EASTERN AREAS OF THE CWA TUESDAY AND POSSIBLY INTO TUESDAY NIGHT. 12Z ECMWF INDICATED FRONT MOVING THROUGH THE COASTAL AREAS TUESDAY NIGHT. DRIER AIR BEHIND THE FRONT AND ALOFT ON THE SOUTHWEST SIDE OF THE UPPER TROUGH WORKS INTO THE CWA WEDNESDAY. COOL TEMPERATURES FOR THIS TIME OF YEAR WEDNESDAY AND THURSDAY...MODIFYING FRIDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 73 89 74 91 74 / 40 10 10 10 10 VICTORIA 71 88 73 89 73 / 40 10 10 10 10 LAREDO 74 99 76 100 76 / 40 10 10 10 20 ALICE 72 93 73 94 74 / 40 10 10 10 10 ROCKPORT 74 84 75 86 74 / 40 10 10 10 10 COTULLA 72 95 73 95 75 / 40 10 10 10 10 KINGSVILLE 73 91 74 92 74 / 40 10 10 10 10 NAVY CORPUS 73 84 74 86 74 / 40 10 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && PZ/83...SHORT TERM JR/76...LONG TERM
Hazardous weather outlook, May 9, 10:33 AM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1033 AM CDT FRI MAY 9 2014 GMZ230-235-250-255-270-275-TXZ229>234-239>247-101545- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1033 AM CDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS SOUTH TEXAS. SOME STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WIND BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY THROUGH EARLY WEDNESDAY MORNING. SOME OF THE STORMS COULD BE STRONG MONDAY THROUGH TUESDAY MORNING WITH GUSTS TO AROUND 40 MPH AND SMALL HAIL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. PZ
In the hours before
Special weather statement, May 9, 2:21 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 221 PM CDT FRI MAY 9 2014 TXZ229-092000- LA SALLE- 221 PM CDT FRI MAY 9 2014 ...A STRONG THUNDERSTORM WAS DEVELOPING ACROSS LA SALLE COUNTY... AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG THUNDERSTORMS OVER COTULLA AND LA SALLE COUNTY...MOVING TO THE NORTHEAST. STRONG OUTFLOW ASSOCIATED WITH THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS BETWEEN 40 AND 50 MPH. HART
Special weather statement, May 9, 2:48 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 248 PM CDT FRI MAY 9 2014 TXZ229-230-092045- LA SALLE-MCMULLEN- 248 PM CDT FRI MAY 9 2014 ...STRONG THUNDERSTORMS WERE AFFECTING LA SALLE AND MCMULLEN COUNTIES... AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHRISTINE TO 6 MILES SOUTHWEST OF ARTESIA WELLS...OR ALONG A LINE EXTENDING FROM CHRISTINE TO 13 MILES NORTH OF ENCINAL...MOVING NORTHEAST AT 25 MPH. PEOPLE IN NORTHERN LA SALLE AND NORTHERN MCMULLEN COUNTIES... INCLUDING THE CITIES OF ARTESIA WELLS...LOS ANGELES...ZELLA... FOWLERTON AND CROSS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. HART
Special weather statement, May 9, 4:15 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 415 PM CDT FRI MAY 9 2014 TXZ239-092215- WEBB- 415 PM CDT FRI MAY 9 2014 ...STRONG THUNDERSTORMS WERE AFFECTING WEBB COUNTY... AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF SEVEN SISTERS TO 16 MILES SOUTH OF FORT EWELL SITE TO CALLAGHAN...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF FREER TO 17 MILES SOUTHEAST OF ENCINAL TO 14 MILES SOUTH OF ENCINAL...MOVING EAST AT 20 MPH. PEOPLE IN CENTRAL WEBB COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MARBLE SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. HART
Special weather statement, May 9, 4:47 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 447 PM CDT FRI MAY 9 2014 TXZ230-240-092245- DUVAL-MCMULLEN- 447 PM CDT FRI MAY 9 2014 ...A STRONG THUNDERSTORM WAS AFFECTING DUVAL AND MCMULLEN COUNTIES... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEVEN SISTERS...OR 7 MILES NORTH OF FREER... MOVING SOUTHEAST AT 25 MPH. PEOPLE IN NORTHERN DUVAL AND SOUTHERN MCMULLEN COUNTIES...INCLUDING THE CITIES OF SEVEN SISTERS...ROSITA AND SAN DIEGO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. HART
Special weather statement, May 9, 4:52 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 452 PM CDT FRI MAY 9 2014 TXZ239-092245- WEBB- 452 PM CDT FRI MAY 9 2014 ...A STRONG THUNDERSTORM WAS APPROACHING WEBB COUNTY... AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES SOUTH OF CHUPADERA RANCH AIRPORT...OR 42 MILES NORTHWEST OF LAREDO...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN NORTHWESTERN WEBB COUNTY...INCLUDING THE CITIES OF COLUMBIA BRIDGE AND RANCHOS PENITAS WEST...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. HART
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 12:51 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 114 min |
| May 9, 1:27 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 2 hr |
| May 9, 2:10 PM CDT | Areal Flood Advisory | CRP | Live Oak | 80 min |
| May 9, 3:09 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 51 min |
| May 9, 3:28 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 2 hr |
| May 9, 3:43 PM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, Live Oak, McMullen | 62 min |
| May 9, 4:57 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 63 min |
| May 9, 5:01 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 59 min |
| May 9, 5:02 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, La Salle, Live Oak, McMullen, Webb | 118 min |
| May 9, 5:29 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 61 min |
| May 9, 5:43 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 62 min |
| May 9, 6:02 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 58 min |
| May 9, 6:08 PM CDT | Tornado Warning | CRP | Webb | 37 min |
| May 9, 6:18 PM CDT | Tornado Warning | CRP | Duval, Jim Wells, Kleberg | 42 min |
| May 9, 6:37 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces, Webb | 113 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.